# SDR ASMF200503020

- Difficulty date: March 27, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 35,846 hours, 13,912 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Guide Vane
- Part number: A648475
- Part serial: 1481
- Condition: Failed
- Location: Lt Engine
- Part time: 5,925 hours, 1,403 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF CAPTAIN REPORTED APU PNEUMATIC PRESSURE DOWN TO 8 PSI WHEN LEFT ENGINE STARTED INSULATION VALVE WAS OPENED.  ENGINES WERE STARTED WITH A GPU AND REPORT WAS DEFERRED IAW MEL 49-11-01.  DURING OVERNIGHT SERVICE, ECU WAS CHECKED AND IT HAD FAIL CODE OF IGV ACTUATOR.  IT WAS REPLACED IAW MM 49-52-02, TESTED CORRECT.
